ON ONE-DIMENSIONAL INTEGRODIFFERENTIAL EQUATIONS FOR PROBLEMS OF DIFFRACTION BY SCREENS

被引:2
作者
ZAKHAROV, EV
SOBYANINA, IV
机构
来源
USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS | 1986年 / 26卷 / 02期
关键词
D O I
10.1016/0041-5553(86)90032-7
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:194 / 198
页数:5
相关论文
共 7 条
[1]  
[Anonymous], 1977, BOUNDARY VALUE PROBL
[2]  
BAKUSHINSKII AB, 1968, COMPUTATIONAL METHOD, P9
[3]  
DAVYDOV AG, 1981, DOKL AKAD NAUK SSSR+, V261, P338
[4]  
HONL H, 1964, THEORY DIFFRACTION
[5]  
Kantorovich L. V., 1977, FUNCTIONAL ANAL
[6]  
LIFANOV IK, 1980, IZV VUZ MATEMATIKA, V6, P44
[7]  
Muskhelishvili N. I., 1968, SINGULAR INTEGRAL EQ